# SDR SWAA010082

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 60,276 hours, 65,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 1061323182
- Part serial: 0044
- Condition: Out Of Tolerance
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
